Thread: HGH Gut
07-09-2005, 10:15 PM #1
What is the cause of HGH gut?
Is it caused by taking a high dosage?
Or is it from prolonged use?
07-09-2005, 10:51 PM #2
07-10-2005, 04:42 AM #3
Both prolonged use and large doses...
The gut appears beacuse :
a) the internal organs grow and "push" the intestines out
b) the abs grow from all the heavy training and after a while they have nowhere to expand but out
07-10-2005, 08:55 AM #4
07-10-2005, 02:12 PM #5
07-10-2005, 04:47 PM #6
07-10-2005, 07:17 PM #7
its caused from doing large doses for a long period of time, it makes ur intestines grow. nothing to do with insulin making u eat more lol. usually guys will only experience the gh gut if they are using more than 8-10ius/ed. its could also happen if u take anti-inflamatories while on igf-1.
07-10-2005, 07:27 PM #8
A guy i know has the GH Gut not extremely bad but i mean you can def. see it. I asked him about it and he has never touched GH but he has taken just about every different type of juice, thats why i was wondering if it can still happen with excess use of aas
07-10-2005, 07:28 PM #9Banned
- Join Date
- May 2003
You should post this in the gh forum. You will get alot more input as there are several there who really know their stuff. I would like to see more answers on this as well.
07-10-2005, 07:35 PM #10
true, wasnt trying to turn it into a big issue, i was just with the guy yesterday and when i was asking him about it so it just sparked my curiousity
07-10-2005, 07:40 PM #11
I might throw it in the GH forum but if i dont get around to it and you find something out shoot me a pm or something
07-11-2005, 07:15 AM #12Originally Posted by bor
07-13-2005, 10:17 AM #13
So what is it that causes your bones to grow?
Is that high dosages and prolonged use too?
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)